# SDR SWAA2021091309794

- Difficulty date: August 21, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Deteriorated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621JB HAS DISBOND AT CUTOUT FWD I/B AND O/B FWD CORNERS ; / [01] IDENTIFIED MATERIAL OF PANEL 621JB IAW SRM 57-41-01-0I-4 FIGURE 1; 4 & 15; ITEM 2; TABLE 4 & 13  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 TABLE 101; PARA 4.A(5)REMOVED 1EA BACKING PLATE IAW SRM 51-40-02-0G-0 PARA 4.E  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBONDS NOTED; REMOVED 2 AREAS OF DISBOND; AREA #1; IB CUTOUT CORNER; REMOVED 2.5' X 2.5' OF DAMAGE; AREA #2; OB CUTOUT CORNER; REMOVED 2.4' X 3' OF DAMAGE; PREPPED AND CLEANED REPAIR AREAS IAW SRM 51-70-05-2R-6 PARA 4.A-C REMOVED INNER SURFACE ALUMINUM FOIL PLY AND CLEANED IAW SRM 51-70-14-2R-3 PARA 4.A(2)(E)  FABRICATED REPAIR PLIES FROM BMS 8-79 FIBERGLASS LOT# 1464915-1 AND 1458373-1 AND BMS 5-129 (GR5) ADHESIVE LOT# 1464324-2; INSTALLED REPAIR PLIES; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-6 PARA 4.E-G  HOT BONDER ID: IS000678 S/N: 12071586; [05] CURED REPAIR; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-6 PARA 4.G AND ICLEANED PANEL; FABRICATED ALUMINUM FOIL PLY FROM BMS 8-289 LOT# 1441162-1; INSTALLED FOIL WITH BMS 5-128 (956) LOT# 1466513-1 RESINREINSTALLED 1EA BACKING PLATE IAW SRM 51-40-02-0G-0 PARA 4.B-C; BOEING DWG 116A9110 SHEET 7; [10] VERIFIED CORRECTIVE ACTIONS 8 AND 9; [11] REPAIRED DISBONDS AT CUTOUT FWD IB AND OB CORNERS ON PANEL 621JB IAW SRM 51-70-05-2R-6 AND SRM 51-70-14-2R-3
